# SDR AU980174

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Misrigged
- Location: Aileron Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON CONTROL SYSTEM INCORRECTLY RIGGED.
